# SDR ASAA0741377

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,675 hours, 23,853 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69489856
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 11L ATTACH CLIP CRACKED AT FS 360.  REMOVED THE DAMAGED CLIP AND INSTALLED A REPLACEMENT CLIP IAW EA 5310 02689 AND AAR EA 11818.
